# SDR I5PA2021091975703

- Difficulty date: September 19, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 62,975 hours, 33,373 cycles
- Engine: Pwa PW2040
- Engine time: 56,074 hours, 19,555 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: None
- Part number: 7710915
- Part serial: AAF5695
- Condition: Faulty
- Location: L Eng
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

DISCREPANCY - L ENG OIL QTY IND FLUCTUATES IN FLIGHT
CORRECTIVE ACTION - REMOVED AND REPLACED LEFT ENG OIL QTY TRANSMITTER IAW AMM 79-31-01. OPS CHECK AND LEAK CHECK OK.
